# SDR UPS96421176

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, BULK CARGO COMPT FOUND STRINGER DENTED, CRACKED AND NOT PROPERLY REPAIRED, DUE TO OLD SKIN DAMAGE AT BS 1980, S39 LT.  ALSO, FOUND SHEAR TIES BENT AT SAME LOCATION.  REMOVED EXISTING REPAIR DOUBLER FROM SKIN.  ENLARGED EXISTING SKIN CUTOUT TO REMOVE ALL DAMAGED SKIN AND REPAIRED SKIN ACC TO SRM 53-30-03 FIG 1.  REMOVED DAMAGED STRINGER AND REPAIRED STRINGER ACC SRM 53-10-03 FIG 1, REMOVED DAMAGED SHEAR TIES AND REPAIRED ACC TO SRM 53-10-04 FIG 3.
